Follow
Eric Swartz
Eric Swartz
Verified email at wm.edu - Homepage
Title
Cited by
Cited by
Year
On the covering number of small symmetric groups and some sporadic simple groups
LC Kappe, D Nikolova-Popova, E Swartz
Groups Complexity Cryptology 8 (2), 135-154, 2016
212016
On the covering number of symmetric groups having degree divisible by six
E Swartz
Discrete Mathematics 339 (11), 2593-2604, 2016
192016
On integers that are covering numbers of groups
M Garonzi, LC Kappe, E Swartz
Experimental Mathematics 31 (2), 425-443, 2022
142022
AS-configurations and skew-translation generalised quadrangles
J Bamberg, SP Glasby, E Swartz
Journal of Algebra 421, 311-330, 2015
82015
A construction of a partial difference set in the extraspecial groups of order with exponent
E Swartz
Designs, Codes and Cryptography 75 (2), 237-242, 2015
72015
A construction of an infinite family of 2-arc transitive polygonal graphs of arbitrary odd girth
E Swartz
Journal of Combinatorial Theory, Series A 117 (6), 783-789, 2010
72010
On generalized quadrangles with a point regular group of automorphisms
E Swartz
European Journal of Combinatorics 79, 60-74, 2019
62019
Spectra of Hadamard matrices
R Egan, PO Cathain, E Swartz
arXiv preprint arXiv:1807.04238, 2018
62018
A classification of finite antiflag-transitive generalized quadrangles
J Bamberg, CH Li, E Swartz
Transactions of the American Mathematical Society 370 (3), 1551-1601, 2018
62018
On 2-arc-transitive graphs of order kpn
L Morgan, E Swartz, G Verret
Journal of Combinatorial Theory, Series B 117, 77-87, 2016
62016
The locally 2-arc transitive graphs admitting an almost simple group of Suzuki type
E Swartz
Journal of Combinatorial Theory, Series A 119 (5), 949-976, 2012
62012
A construction of an infinite family of 2-arc transitive polygonal graphs of arbitrary even girth
E Swartz
Journal of Algebraic Combinatorics 33 (1), 95-109, 2011
62011
On the covering number of S14
R Oppenheim, E Swartz
Involve, a Journal of Mathematics 12 (1), 89-96, 2018
52018
A note on relative hemisystems of Hermitian generalised quadrangles
J Bamberg, M Lee, E Swartz
Designs, Codes and Cryptography 81, 131-144, 2016
52016
Fuchs' problem for 2-groups
E Swartz, NJ Werner
Journal of Algebra 556, 225-245, 2020
42020
Homomorphisms of matrix algebras and constructions of Butson–Hadamard matrices
PÓ Catháin, E Swartz
Discrete Mathematics 342 (12), 111606, 2019
42019
A note on the girth‐doubling construction for polygonal graphs
Á Seress, E Swartz
Journal of Graph Theory 68 (3), 246-254, 2011
42011
Covering numbers of commutative rings
E Swartz, NJ Werner
Journal of Pure and Applied Algebra 225 (8), 106622, 2021
32021
A classification of finite locally 2-transitive generalized quadrangles
J Bamberg, CH Li, E Swartz
Transactions of the American Mathematical Society 374 (3), 1535-1578, 2021
32021
Restrictions on parameters of partial difference sets in nonabelian groups
E Swartz, G Tauscheck
Journal of Combinatorial Designs 29 (1), 38-51, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20